Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Przyjalkowski Victor Vladimirovich
(full list of publications)
| by years | scientific publications | by types |


Articles

1. V. V. Przyjalkowski, “On Calabi–Yau compactifications of toric Landau–Ginzburg models for Fano complete intersections”, Mat. Zametki (to appear)  mathnet

   2017
2. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2016
3. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Quartic double solids with icosahedral symmetry”, Eur. J. Math., 2:1 (2016), 96–119 , arXiv: 1508.07282  mathnet  crossref  mathscinet (cited: 2)  zmath  elib  scopus (cited: 1)
4. Victor V. Przyjalkowski, Constantin A. Shramov, “Double quadrics with large automorphism groups”, Proc. Steklov Inst. Math., 294 (2016), 154–175  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus

   2015
5. V. V. Przyjalkowski, K. A. Shramov, “Laurent Phenomenon for Landau–Ginzburg Models of Complete Intersections in Grassmannians”, Proc. Steklov Inst. Math., 290 (2015), 91–102  mathnet  crossref  crossref  isi (cited: 2)  elib  elib  scopus
6. Victor Przyjalkowski, Constantin Shramov, “On Hodge numbers of complete intersections and Landau–Ginzburg models”, Int. Math. Res. Not. IMRN, 2015:21 (2015), 11302–11332  mathnet (cited: 3)  crossref  isi (cited: 6)  scopus (cited: 3)

   2014
7. A. Iliev, L. Katzarkov, V. Przyjalkowski, “Double solids, categories and non-rationality”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 145–173 , arXiv: 1102.2130  mathnet  crossref  mathscinet (cited: 7)  zmath  isi (cited: 6)  elib (cited: 1)  scopus (cited: 4)
8. V. V. Przyjalkowski, K. A. Shramov, “On weak Landau–Ginzburg models for complete intersections in Grassmannians”, Russian Math. Surveys, 69:6 (2014), 1129–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 1)

   2013
9. I. Cheltsov, L. Katzarkov, V. Przyjalkowski, “Birational geometry via moduli spaces”, Birational geometry, rational curves, and arithmetic, Simons symposium 2012, Springer, 2013, 93–132 , 34 pp.  crossref  zmath
10. N. O. Ilten, J. Lewis, V. Przyjalkowski, “Toric degenerations of Fano threefolds giving weak Landau–Ginzburg models”, J. Algebra, 374 (2013), 104–121 , arXiv: 1102.4664  mathnet  crossref  mathscinet (cited: 9)  zmath  isi (cited: 10)  elib (cited: 10)  scopus (cited: 11)
11. V. V. Przyjalkowski, “Weak Landau–Ginzburg models for smooth Fano threefolds”, Izv. Math., 77:4 (2013), 772–794  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2012
12. L. Katzarkov, V. Przyjalkowski, “Landau–Ginzburg models — old and new”, Proceedings of the Gökova Geometry-Topology Conference 2011 (Gokova, Turkey), International Press, Cambridge, MA, 2012, 97–124

   2011
13. V. Przyjalkowski, “Hori–Vafa mirror models for complete intersections in weighted projective spaces and weak Landau–Ginzburg models”, Cent. Eur. J. Math., 9:5 (2011), 972–977 , arXiv: 1003.5200  crossref  mathscinet (cited: 7)  zmath  isi (cited: 8)  elib (cited: 8)  scopus (cited: 8)

   2009
14. Proc. Steklov Inst. Math., 264 (2009), 87–95  mathnet  crossref  mathscinet  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)

   2008
15. V. Przyjalkowski, “On Landau–Ginzburg models for Fano varieties”, Commun. Number Theory Phys., 1:4 (2008), 713–728  crossref  mathscinet (cited: 11)  zmath  isi (cited: 14)
16. V. V. Przyjalkowski, “Minimal Gromov–Witten rings”, Izv. Math., 72:6 (2008), 1253–1272  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 3)

   2007
17. V. V. Przyjalkowski, “Quantum cohomology of smooth complete intersections in weighted projective spaces and in singular toric varieties”, Sb. Math., 198:9 (2007), 1325–1340  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)
18. V. V. Przyjalkowski, “Gromov–Witten invariants of Fano threefolds of genera 6 and 8”, Sb. Math., 198:3 (2007), 433–446  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)

   2005
19. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 7)

Thesis


   2007
20. V. V. Przhiyalkovskii, Invarianty Gromova–Vittena mnogoobrazii Fano, Diss. … kand. fiz.-matem. nauk, MIAN, Moskva, 2007 http://www.mi.ras.ru/~victorprz/rus/disser.pdf

Proceedings


   2008
21. V. V. Przhiyalkovskii, “Zerkalnaya simmetriya dlya trekhmernykh mnogoobrazii Fano osnovnoi serii”, Tezisy mezhdunarodnoi algebraicheskoi konferentsii Kurosh–100 (Moskva), Mekhmat MGU, M., 2008, 191–193

   2004
22. V. V. Przhiyalkovskii, “Invarianty Gromova–Vittena gladkikh trekhmernykh mnogoobrazii Fano”, Tezisy konferentsii molodykh uchenykh “Lomonosov–2004” (Mekhmat MGU), Mekhmat MGU, M., 2004, 94–95
23. V. V. Przhiyalkovskii, “Invarianty Gromova–Vittena nekotorykh trekhmernykh mnogoobrazii Fano”, Doklady konferentsii molodykh uchenykh “Lomonosov–2004” (Mekhmat MGU), Mekhmat MGU, M., 2004, 185–189

ArXiv


   2016
24. V. Lunts, V. Przyjalkowski, Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces, 2016 , 19 pp., arXiv: 1607.08880

   2015
25. I. Cheltsov, V. Przyjalkowski, C. Shramov, “Which quartic double solids are rational?”, 2015, 30 pp., arXiv: 1508.07277

   2014
26. V. Przyjalkowski, C. Shramov, Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians of planes, 2014 , 62 pp., arXiv: 1409.3729

Personalia


   2013
27. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  elib
Home page

© Steklov Mathematical Institute of RAS, 2004–2017